Around the intersection form of an isolated singularity of hypersurface
Compositio Mathematica, Tome 67 (1988) no. 2, p. 149-163
@article{CM_1988__67_2_149_0,
     author = {Barlet, Daniel and Varchenko, A. N.},
     title = {Around the intersection form of an isolated singularity of hypersurface},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {2},
     year = {1988},
     pages = {149-163},
     zbl = {0689.14003},
     mrnumber = {951748},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__67_2_149_0}
}
Barlet, D.; Varchenko, A. N. Around the intersection form of an isolated singularity of hypersurface. Compositio Mathematica, Tome 67 (1988) no. 2, pp. 149-163. http://www.numdam.org/item/CM_1988__67_2_149_0/

[B.0] D. Barlet: Développements asymptotiques des fonctions obtenues par intégration dans les fibres. Inv. Math. 68 (1982) 129-174. | Zbl 0508.32003

[B.1] D. Barlet: La forme hermitienne canonique sur la cohomologie de la fibre de Milnor d'une hypersurface à singularité isolée. Inv. Math. 81 (1985) 115-153. | MR 796194 | Zbl 0574.32011

[B.2] D. Barlet: le Calcul de la forme hermitienne canonique pour Xa + Yb + Zc. In Lecture Note n° 1198, pp. 35-46, Séminaire Dolbeault/Lelong/Skoda (1983/1984). | MR 874759 | Zbl 0598.32015

[B.3] D. Barlet: Le calcul de la forme hermitienne canonique pour un polynôme homogène à singularité isolée. Journal de Crelles 362, (1985) 179-196. | MR 809974 | Zbl 0581.32009

[G] P. Griffiths: On the periods of certain rational integrals I. Ann. Math. 90 (1969) 460-495. | MR 260733 | Zbl 0215.08103

[L] J. Leray: Le calcul différentiel et intégral sur une variété analytique complexe (problème de Cauchy III). Bull. Soc. Math. France 87 (1959). | Numdam | MR 125984 | Zbl 0199.41203

[L] F. Loeser: A propos de la forme hermitienne canonique d'une singularité isolée d'hypersurface. Bull. Soc. Math. France 114 (1986) 385-392. | Numdam | MR 878243 | Zbl 0652.32009

[S] J. Scherk: On the monodromy theorem for isolated hypersurface singularities. Inv. Math. 58 (1980). | MR 571577 | Zbl 0432.32010

[V.1] A.N. Varchenko: Gauss-Manin connection of isolated singular point and Bernstein polynomial. Bull. Sci. math. (2) 104, (1980) 205-223. | MR 579673 | Zbl 0434.32008

[V.2] A.N. Varchenko: The complex singularity index does not change along the stratum μ = const. Funk. Anal. i Prilozken 16(a) (1982) 1-12. | Zbl 0498.32010

[V.3] A.N. Varchenko: On the local residue and the intersection form on the vanishing cohomology. Math. USSR Izvestiya, 26(1) (1986) 31-52, translated from изв Akaq Hayk CCCP Cep. Matem. Tom. 45, n° 1 (1985). | Zbl 0583.32011